Simcor User Reviews

Simcor - User Reviews

Simcor User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Simcor sorted by most helpful. Patient Discussions FAQs


Comment from: DON6767, 45-54 Female on Treatment for less than 1 month (Patient) Published: November 19

after threee weeks of taking this drug, i was sitting home and all of sudden my face felt like some had thrown hot pepper juice on my face, it starting to burn then my arms, chest, legs all of sudden turned red, like had a sever sun burn, then i became sick to my stomach and thought i was gonna pass out and my wife had to call 911 it was a very sever reaction to the medication, but i was on it for almost four weeks before this happened. BE CAREFUL OF THIS DRUG

Comment from: 55-64 on Treatment for 6 months - 1 year (Patient) Published: November 28

My husband and I have both been taking Simcor for almost a year. We take it in combination with 3 pills of Welchol each day, along with a pharmacy grade fish oil capsule (2 per day). At first, the flushing with this drug (caused by the Niacin it contains) was annoying. However, if you take an aspirin or benedryl with it for the first few weeks, you will begin to tolerate the flushing. Occasionally I woke up covered with hives, but as long as I knew it was the Simcor, I was not alarmed. They disappear within a short period of time (a few minutes or hour). If your doctor has prescribed this specific statin, it is probably becauase you have cholesterol particles that require Niacin in order to be controlled. As I understand it, this is extremely important. So, hang in there and continue to take it unless you have side effects that are alarming in addition to the flushing. You will get used to the drug.

Related Reading: Simcor | Welchol | aspirin

Comment from: 55-64 on Treatment for less than 1 month (Patient) Published: April 21

Have not seen my side effects on these reviews. Took it for 4 days and had HIVES AND ITCHING ON MOST OF MY BODY most of the days and nights. Was told by doctor that it is an allergy to an ingredient that helps assimilate Niacin. The itching is unbearable. Off Simcor. Will go on Zocor after the side effects go away (It is happening as I write this)

Related Reading: HIVES | ITCHING | allergy

Comment from: 55-64 Female on Treatment for 1-6 months (Patient) Published: March 24

been taking it for 4 months now. only had flushing once. to me its a great drug, but you have to a have snack like crackers before you take it.

Comment from: MADDOG, 45-54 Female on Treatment for 1-6 months (Patient) Published: June 08

I HAVE BEEN TAKING SIMCOR FOR ABOUT FOUR MONTHS . I,SEEM TO BE SLEEPY ALL DAY NO ENERGY . I HAVE WEIRD DREAMS EVERY NIGHT AND WAKE UP WITH SLIGHT HEADACHE THAT TAKES ALLMOST ALL DAY TO GET RID OF !! HAVE'NT HAD BLOOD CHECKED YET SO I DON'T IF IT IS WORKING ?

Related Reading: HEADACHE

Comment from: 45-54 Female on Treatment for 1-6 months (Patient) Published: November 11

Tonight is night one, off the drug I hope 7 days I will see the results others have spoke of. The muscle and joint pain started months after being on the drug and has gotten bad, finally went to the doctor. At 51 years old this drug has pulled me out of the gym, made many days bad ones, and simply is not worth it. I dont care of I need to eat Salmon and Salad every night, oh by the way thats the good thing about this drug it makes you eat better as you dont want to take it.

Comment from: 35-44 on Treatment for less than 1 month (Patient) Published: August 04

I was only able to take this medication for a few days. At first it caused stomach pain and on the last day I had an allergic reaction. I was red, burning and itching from head to toe and went to the emergency room for the standard allergic reaction treatment.

Comment from: rbb, 45-54 Female on Treatment for 6 months - 1 year (Patient) Published: July 25

Simcor has been effective in raising my good cholesterol & lowering my bad. If you can take aspirin, it really helps to take 125mg a few minutes before the SIMCOR to stop flushing. And I mean flusshing that makes your face feel like it's on fire! Also taking the Simcor after a low fat food can help reduce flushing. Do not eat fatty foods before or after taking - caused diarea for me. As long as I follow these rules, it works.

Related Reading: cholesterol


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Cholesterol Management

Tips to keep it under control.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations